# SDR SWIA2025111000911

- Difficulty date: September 11, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 44,428 hours, 41,398 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100685S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 3 EACH CRACKED HOLES FOR LH TRUNION REF REO 601R-57-21-1748 REV. --, THIS IS A SAFE LIFE REPAIR. LIFE LIMIT/DISCARD TIME IS 20,475 CYCLES FROM INCORPERATION OF REPAIR DUE BY TAC 41408., PART NUMBER:   - , SERIAL NUMBER: 7765, POSITION:    (FILED CLOSED)COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA18925-601R-57-21-1748 494CA-PR -. COMPLIED WITH PERMANENT REPAIR ON RA ID: 18925. REMOVED AND REPLACED LH MLG TRUNNION REF REO 601R-57-21-3980 REV -- DATED 29-OCT-2025 AND MEMO NO. ISE-STR-16-010 REV -- DATE 2016-02-26. ALL LEAK AND OPERATIONAL CHECKS ARE GOOD AT THIS TIME.  COMPLIED WITH TASK CARD 51-900-1003-SKY
